# SDR CA031030004

- Difficulty date: October 23, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 32,475 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 734382D
- Condition: Grooved
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE IT WAS DISCOVERED THAT THE R/H WING FLAP PRIMARY TORQUE TUBE AT APPROX. WING STN YW 325.00 WAS DEEPLY GROOVED. GROOVE WAS AT ABOUT THE MIDLENGTH OF THE TUBE AROUND ITS CIRCUMFERENCE. TUBE HAD BEEN WEARING ON A NEARBY ELECTRICAL BUNDLE 'P' CLAMP.TORQUE TUBE REPLACED AND CLAMP ADJUSTED TO GIVE ADEQUATE CLEARANCE.
